International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 4, Pages 285-288
A note on a result of Singh and Kulkarni
State Key Laboratory of Millimeter Waves, Southeast University, Nanjing 210096, China
Received 22 June 1998
Copyright © 2000 Mingliang Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that if is a transcendental meromorphic function of
finite order and , then
, where This result improves a result by Singh and Kulkarni.